RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1979, Volume 13, Issue 4, Pages 93–94 (Mi faa1956)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Expansion of a convolution of gaussian and poisson distributions of locally compact Abelian groups

G. M. Feldman, A. E. Fryntov


Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1979, 13:4, 316–317

Bibliographic databases:

UDC: 519.21+513.88
Received: 14.11.1977

Citation: G. M. Feldman, A. E. Fryntov, “Expansion of a convolution of gaussian and poisson distributions of locally compact Abelian groups”, Funktsional. Anal. i Prilozhen., 13:4 (1979), 93–94; Funct. Anal. Appl., 13:4 (1979), 316–317

Citation in format AMSBIB
\Bibitem{FelFry79}
\by G.~M.~Feldman, A.~E.~Fryntov
\paper Expansion of a convolution of gaussian and poisson distributions of locally compact Abelian groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 4
\pages 93--94
\mathnet{http://mi.mathnet.ru/faa1956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=554430}
\zmath{https://zbmath.org/?q=an:0415.60009}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 4
\pages 316--317
\crossref{https://doi.org/10.1007/BF01078386}


Linking options:
  • http://mi.mathnet.ru/eng/faa1956
  • http://mi.mathnet.ru/eng/faa/v13/i4/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Feldman, “Generalized Poisson distribution on groups”, Funct. Anal. Appl., 17:1 (1983), 72–74  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:509
    Full text:161
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020